My Library

University LibraryCatalogue

Limit search to items available for borrowing or consultation
Result Page: Previous Next
Can't find that book? Try BONUS+
Look for full text

Search Discovery

Search CARM Centre Catalogue

Search Trove

Add record to RefWorks


Title Publicacions matemàtiques [electronic resource] / Departament de Matemàtiques, Universitat Autònoma de Barcelona.

Published Bellaterra, Spain : Departament de Matemàtiques [Universitat Autònoma de Barcelona], [1988]-
Dates of Publication Print began with v. 32, núm. 1.


Location Call No. Status
Uniform title Publicacions matemàtiques (Online)
Frequency Semiannual
System notes Mode of access: World Wide Web.
Language notes Articles chiefly in English, some also in Catalan or Spanish; summaries in English.
Notes Description based on: Vol. 51, no. 2 (2007) (Project Euclid, viewed May 21, 2008).
Latest issue consulted: Vol. 52, no. 1 (2008) (Project Euclid, viewed May 21, 2008).
Continues Publicacions, Secció de Matemàtiques (DLC) 2008262611 (OCoLC)297183683
Other author Universidad Autónoma de Barcelona. Departament de Matemàtiques.
Subject Mathematics -- Periodicals.
Electronic journals.
Abbreviated title PUBL MAT
Variant Title Revista publicacions matemàtiques
ISSN 0214-1493